EconPapers    
Economics at your fingertips  
 

A second order asymptotic expansion in the local limit theorem for a simple branching random walk in Zd

Zhi-Qiang Gao

Stochastic Processes and their Applications, 2018, vol. 128, issue 12, 4000-4017

Abstract: Consider a branching random walk, where the underlying branching mechanism is governed by a Galton–Watson process and the migration of particles by a simple random walk in Zd. Denote by Zn(z) the number of particles of generation n located at site z∈Zd. We give the second order asymptotic expansion for Zn(z). The higher order expansion can be derived by using our method here. As a by-product, we give the second order expansion for a simple random walk on Zd, which is used in the proof of the main theorem and is of independent interest.

Keywords: Branching random walk; Local limit theorems; Second-order expansion (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030441491830005X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:128:y:2018:i:12:p:4000-4017

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spa.2018.01.005

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:128:y:2018:i:12:p:4000-4017